# SDR VNAA0506004

- Difficulty date: June 11, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 2,532 hours, 2,536 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED ON SHORT FINAL WITH FLAPS AT 45 DEGREES.  MAINTENANCE CHECKED THE FLAP ELECTRONIC CONTROL UNIT AND SKEW DETECTION SYSTEM FOR CODES IAW RJ-SL-27-84.  SYSTEM FAULTS CLEARED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
